# SDR REXA2015011600056

- Difficulty date: January 16, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N8976E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7976
- Aircraft time: 17,078 hours, 16,420 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Seal
- Condition: Missing
- Location: Fire Bottle
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FIRE EXTINGUISHER SEAL MISSING.  INSTALLED ANTI-TEMPERING SEAL ON FIRE EXTINGUISHER IAW MM 26-23-01.
